Table of Contents
Journal of Complex Analysis
Volume 2017, Article ID 9486907, 5 pages
https://doi.org/10.1155/2017/9486907
Research Article

Weighted Composition Operators between the Fractional Cauchy Spaces and the Bloch-Type Spaces

Department of Mathematics and Statistics, University of New Hampshire, Durham, NH 03824, USA

Correspondence should be addressed to R. A. Hibschweiler; ude.hnu@2har

Received 31 August 2017; Accepted 16 October 2017; Published 12 November 2017

Academic Editor: Sergei Grudsky

Copyright © 2017 R. A. Hibschweiler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. Cima, A. L. Matheson, and W. T. Ross, The Cauchy transform, Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2006.
  2. R. A. Hibschweiler and T. H. MacGregor, Fractional Cauchy transforms, CRC Press, Boca Raton, Fla, USA, 2006. View at MathSciNet
  3. T. H. MacGregor, “Analytic and univalent functions with integral representations involving complex measures,” Indiana University Mathematics Journal, vol. 36, no. 1, pp. 109–130, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  4. P. L. Duren, Univalent Functions, Springer-Verlag, New York, NY, USA, 1983.
  5. S. Ohno, K. Stroethoff, and R. Zhao, “Weighted composition operators between Bloch-type spaces,” Rocky Mountain Journal of Mathematics, vol. 33, no. 1, pp. 191–215, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. Hibschweiler and E. Nordgren, “Cauchy transforms of measures and weighted shift operators on the disc algebra,” Rocky Mountain Journal of Mathematics, vol. 26, no. 2, pp. 627–654, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Xiao, “Composition operators associated with Bloch-type spaces,” Complex Variables, Theory and Application, vol. 46, no. 2, pp. 109–121, 2001. View at Publisher · View at Google Scholar · View at MathSciNet